Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Nekhoroshev, Nikolai Nikolaevich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:3174
Abstract pages:7464
Full texts:2865
References:618
Professor
Candidate of physico-mathematical sciences (1973)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 02.10.1946
E-mail: , ,
Keywords: hamiltonian systems; theory of perturbation; classical and celestial mechanics; integrable Hamiltonian systems; invariant isotropic tori; integrability on submanifolds; dynamical systems; semiclassical approximations; theory of singularities.
   
Main publications:
  • D. Bambusi, N. N. Nekhoroshev. A property of exponential stability in nonlinear wave equations near the fundamental linear mode // Physica D, Elsevier Scince, Amsterdam, 1998, . 122, 73–104.

http://www.mathnet.ru/eng/person17780
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197747

Publications in Math-Net.Ru
2016
1. N. N. Nekhoroshev, “Monodromy of the fibre with oscillatory singular point of type $1:(-2)$”, Nelin. Dinam., 12:3 (2016),  413–541  mathnet  elib
2007
2. N. N. Nekhoroshev, “Fractional monodromy in the case of arbitrary resonances”, Mat. Sb., 198:3 (2007),  91–136  mathnet  mathscinet  zmath  elib; Sb. Math., 198:3 (2007), 383–424  isi  elib  scopus
2004
3. N. N. Nekhoroshev, “Asymptotics of Gibbs measures in one-dimensional lattice models”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2004, 1,  11–17  mathnet  mathscinet  zmath
2002
4. N. N. Nekhoroshev, “Generalizations of Gordon Theorem”, Regul. Chaotic Dyn., 7:3 (2002),  239–247  mathnet  mathscinet  zmath
2000
5. S. M. Gusein-Zade, N. N. Nekhoroshev, “Singularities of Type $A_k$ on Plane Curves of a Chosen Degree”, Funktsional. Anal. i Prilozhen., 34:3 (2000),  69–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:3 (2000), 214–215  isi
1999
6. N. N. Nekhoroshev, “Exponential Stability of the Approximate Principal Mode of the Nonlinear Wave Equation”, Funktsional. Anal. i Prilozhen., 33:1 (1999),  80–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:1 (1999), 69–71  isi
1995
7. I. K. Babenko, N. N. Nekhoroshev, “On complex structures on two-dimensional tori admitting metrics with nontrivial quadratic integral”, Mat. Zametki, 58:5 (1995),  643–652  mathnet  mathscinet  zmath; Math. Notes, 58:5 (1995), 1129–1135  isi
1994
8. N. N. Nekhoroshev, “The Poincaré–Lyapunov–Liouville–Arnol'd Theorem”, Funktsional. Anal. i Prilozhen., 28:2 (1994),  67–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:2 (1994), 128–129  isi
1985
9. N. N. Nekhoroshev, “On a theorem of N. I. Gavrilov”, Differ. Uravn., 21:2 (1985),  335–338  mathnet  mathscinet
1984
10. B. Valigno, S. Yu. Dobrokhotov, N. N. Nekhoroshev, “The complex germ in systems with one cyclic variable”, Uspekhi Mat. Nauk, 39:3(237) (1984),  233–234  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:3 (1984), 219–220  isi
1983
11. S. M. Gusein-Zade, N. N. Nekhoroshev, “Contiguity of $A_k$-singularities at points of the stratum $\mu=\operatorname{const}$ of a singularity”, Funktsional. Anal. i Prilozhen., 17:4 (1983),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:4 (1983), 312–313  isi
1977
12. N. N. Nekhoroshev, “An exponential estimate of the time of stability of nearly-integrable Hamiltonian systems”, Uspekhi Mat. Nauk, 32:6(198) (1977),  5–66  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:6 (1977), 1–65
1973
13. N. N. Nekhoroshev, “Stable lower estimates for smooth mappings and for gradients of smooth function”, Mat. Sb. (N.S.), 90(132):3 (1973),  432–478  mathnet  mathscinet  zmath; Math. USSR-Sb., 19:3 (1973), 425–467
1972
14. N. N. Nehorošev, “Action-angle variables, and their generalizations”, Tr. Mosk. Mat. Obs., 26 (1972),  181–198  mathnet  mathscinet  zmath
1971
15. N. N. Nekhoroshev, “Behavior of Hamiltonian systems close to integrable”, Funktsional. Anal. i Prilozhen., 5:4 (1971),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:4 (1971), 338–339
1969
16. N. N. Nekhoroshev, “Two theorems on the action-angle variables”, Uspekhi Mat. Nauk, 24:5(149) (1969),  237–238  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021